# SDR SCNA20190907142

- Difficulty date: September 7, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N815SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30623
- Aircraft time: 52,916 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD PANEL SUPPORT ANGLE CORROSION NOTED STA 500 LBL 64. REMOVED FWD CARGO PIT AFT BULKHEAD SUPPORT ANGLE. RECEIVED NEW ANGLE P/N 143A9485Y23. INSTALLED LT AFT BULKHEAD SUPPORT ANGLE STA 500 LBL64.
